Reaction To Efavirenz
Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
AIDS Research and Treatment Center of the Treasure CoastHello, and thanks for posting. The combination of Zidolam (Combivir, AZT+Epivir) and Viread is a reasonable choice given the circumstances you describe. There are not many studies of his combination, the ones that have been done show good... Read more »
University of Minnesota, School of MedicineGood question. Substitutions usually go OK but in your case I would be doubly cautious given your history. I generally would consider a switch to either an atazanavir based regimen +/- ritonavir (often switching the tenofovir to abacavir before... Read more »
Rocky Mountain CARESEfavirenz should be a very safe alternative medication for persons with intolerance to nevirapine.Side effects to efavirenz are very well characterized; include mild rash (in a minority of persons) and central nervous system reactions (feeling... Read more »
Stanford University, School of MedicineYou don't indicate why your first combination regimen was changed. If there was no resistance or allergic reactions to nevirapine (viramune), there is no reason why you couldn't go back to that medication.... Read more »
Connect With Others
Posted by BrokenWingedBird, 2 RepliesIf Efavirenz (and Efavirenz along)is really wrecking your sleep quality, then the only solution is to stop taking Efavirenz (and substitute it with another drug).
However, there are ways to ensure your sleep is as good as possible.
Important discovery: Read more »
Posted by midwestguy143, 2 RepliesI tested positive on March 24, 2009. The thing that surprised me, and my friends was my reaction -- none really. Just something else in my life. I had lost my job many months ago, and with the job market being so tough, I've gotten used to the... Read more »
Posted by TRex, 2 RepliesHas anyone who is HIV positive had a lot of allergic reactiosn to antibiotics? I had two allergic reactions (the Bactrim one was the one who made me ask for the HIV test).the other one is Keflex. I am on Augmentin now and woke up with another... Read more »
Posted by princealbertAfter one week on augmentin, a pick line and beginning IV antibiotics (only one dose), I had a horrible drug reaction.
But four days later, I still walk around itchy and red, feeling like I just rolled around in poison ivy.
Has anyone else had a bad... Read more »
Guides for People With HIV